| Model Number |
212.812 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
01/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional procode: hrs.Complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter is an orthopedics coordinator.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that during an unknown procedure on (b)(6) 2019, a mini frag set was discovered of having a 12 mm 2.4 mm cortex screws in the slots where 12 mm 2.4 mm locking screws should be.The set was delivered from field stocking location (fsl).It was mentioned that the surgeon wanted a 12 mm locking screws but had to use something else to successfully complete the procedure.There was no surgical delay reported.Patient condition was unknown.Concomitant device reported: unknown cortex screws (part# unknown, lot# unknown, quantity unknown).This report is for one (1) 2.4 mm locking screw slf-tpng with star drive recess 12 mm.This is report 1 of 3 for (b)(4).